# SDR ABXA000273

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 56,463 hours, 53,113 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290505
- Part serial: 258711A7N
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THREE OCCASIONS SMELLED A DISTINCT ODOR OF ELECTRICAL SMOKE WHILE DESCENDING TOWARD ILN.  COULD NOT DETERMINE THE SOURCE.  FOUND THE CAPTAIN''S WINDSHIELD DISCOLORED AROUND THE EDGES.  REPLACED THE CAPTAIN''S WINDSHIELD IAW DC9 MM.
